The free boundary of a semilinear elliptic equation
Variational methods for equilibrum problems of fluids - Trento, 20-25 juin 1983, Astérisque, no. 118 (1984), 6 p.
@incollection{AST_1984__118__205_0,
     author = {Phillips, D.},
     title = {The free boundary of a semilinear elliptic equation},
     booktitle = {Variational methods for equilibrum problems of fluids - Trento, 20-25 juin 1983},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {118},
     year = {1984},
     zbl = {0561.35033},
     mrnumber = {761750},
     language = {en},
     url = {http://www.numdam.org/item/AST_1984__118__205_0/}
}
TY  - CHAP
AU  - Phillips, D.
TI  - The free boundary of a semilinear elliptic equation
BT  - Variational methods for equilibrum problems of fluids - Trento, 20-25 juin 1983
AU  - Collectif
T3  - Astérisque
PY  - 1984
DA  - 1984///
IS  - 118
PB  - Société mathématique de France
UR  - http://www.numdam.org/item/AST_1984__118__205_0/
UR  - https://zbmath.org/?q=an%3A0561.35033
UR  - https://www.ams.org/mathscinet-getitem?mr=761750
LA  - en
ID  - AST_1984__118__205_0
ER  - 
Phillips, D. The free boundary of a semilinear elliptic equation, dans Variational methods for equilibrum problems of fluids - Trento, 20-25 juin 1983, Astérisque, no. 118 (1984), 6 p. http://www.numdam.org/item/AST_1984__118__205_0/

[1] R. Aris, The Mathematical Theory of Diffusion and Reaction in Permeable Catalysts, Oxford, Clarenden Press, 1975. | Zbl 0315.76051

[2] D. S. Cohen and T. W. Laetsch, Nonlinear boundary value problems suggested by chemical reactor theory, J. Diff. Eqs. 7 (1970), 217-226. | Article | MR 259356 | Zbl 0201.43102

[3] A. Friedman and D. Phillips, The free boundary of a semilinear elliptic equation, to appear in Trans. Amer. Math. Soc. | MR 728708 | Zbl 0552.35079

[4] J. Mossino, A priori estimates for a model of Grad-Mercier type in plasma confinement, Applicable Analysis 13 (1982), 185-207. | Article | MR 663773 | Zbl 0478.35018